Just got back from the neurologist. Have had severe trouble 6 months, feeling overstimulated. He said it was a physical nervous system stimulation, still uncertain of the cause. Can't sleep, twitchy, trembling, just plain agitated, goosebumps, etc... What on earth could be causing this? I am not hyperthyroid, but sure feel like it! E-mail me if you have any incite. Every test abnormal: SPECT increased, EMG benign fasciculations, myoclonus, hyperreflexive, EEG fast (?). Misdiagnosed as manic at one point! Feel like something is agitating me inside. Can hardly cope.
Dear S. Gerhard
Your symptoms could be due to multiple reasons, one of them is heprthyroidism (but you are saying that tests came up negative). The lack of sleep and the other symptoms could be due to psychological stress. But before making this diagnosis, a complete neurological examination is needed. If there is no evidence of neurological dysfunction or metabolic reason such as hypethyroidism, then the diagnosis of psychophysiologic insomnia may be made.
One possibility is high caffeine, nicotine, or drugs/medications intake.
I would suggest that you get a second opinion from a Neurologist. If you desire to be seen at the Cleveland Clinic you may call 1 800 CCF CARE in order to make an appointment.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.